Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 46, NWS Pueblo, CO

August 8, 2019El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 8, 2019, 10:55 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2019, 10:55 PM MDT (04:55 UTC)
Expired
Aug 9, 2019, 2:00 AM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

607 
WGUS55 KPUB 090455
FFWPUB
COC041-090800-
/O.NEW.KPUB.FF.W.0046.190809T0455Z-190809T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1055 PM MDT Thu Aug 8 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 200 AM MDT.

* At 1053 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Heavy rainfall earlier in the day a new storms 
  producing heavy rain will cause flash flooding.

* Some locations that will experience flooding include...
  Eastern Colorado Springs, Calhan, Ramah, Yoder, Ellicott, Peyton,
  Schriever AFB, Falcon and Rush.

LAT...LON 3876 10405 3877 10451 3887 10466 3913 10468
      3913 10405

$$

KTS
3 follow-up statements
804 
WGUS75 KPUB 090545
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1145 PM MDT Thu Aug 8 2019

COC041-090800-
/O.CON.KPUB.FF.W.0046.000000T0000Z-190809T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1145 PM MDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR
NORTHEASTERN EL PASO COUNTY...

At 1142 PM MDT, Doppler radar indicated scattered thunderstorms 
producing heavy rain across the warned area. Radar estimates between 
two and three inches of rain has fallen this afternoon and evening 
over areas just west of Ramah and near and just east of Calhan. 
Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Eastern Colorado Springs, Calhan, Ramah, Yoder, Ellicott, Peyton,
Schriever AFB, Falcon and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3876 10405 3877 10451 3887 10466 3913 10468
      3913 10405

$$

ep
931 
WGUS75 KPUB 090647
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1247 AM MDT Fri Aug 9 2019

COC041-090800-
/O.CON.KPUB.FF.W.0046.000000T0000Z-190809T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1247 AM MDT Fri Aug 9 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR
NORTHEASTERN EL PASO COUNTY...

At 1246 AM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Radar estimates between two and 
three inches of rain has fallen this afternoon and evening over 
areas just west of Ramah and near and just east of Calhan. Flash 
flooding is expected.

Some locations that will experience flooding include...
Eastern Colorado Springs, Calhan, Ramah, Yoder, Ellicott, Peyton,
Schriever AFB, Falcon and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3876 10405 3877 10451 3887 10466 3913 10468
      3913 10405

$$

KTS
233 
WGUS75 KPUB 090756
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
156 AM MDT Fri Aug 9 2019

COC041-090806-
/O.EXP.KPUB.FF.W.0046.000000T0000Z-190809T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
156 AM MDT Fri Aug 9 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN EL PASO COUNTY WILL
EXPIRE AT 200 AM MDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3876 10405 3877 10451 3887 10466 3913 10468
      3913 10405

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 8:58 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 8, 8:58 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
858 PM MDT Thu Aug 8 2019

.UPDATE...
Issued at 853 PM MDT Thu Aug 8 2019

Dropped Flash Flood Watch for the eastern mountains, but left the
I-25 watch in place until midnight. Confidence is rather low we'll
see much additional convection, though at least a couple runs of
the HRRR take storms currently near the Palmer Divide south
through El Paso County toward midnight and beyond. Not sold on
this scenario, but with dewpoints in the upper 50s to mid 60s
along I-25, won't take much to set off convection.

&&

.SHORT TERM...(This evening through Friday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active Monsoonal Weather Pattern Continues into Tomorrow...

Current water vapor imagery and upper air analysis is indicating
generally weak southwest flow aloft across the region, with the
center of a large upper level high across southeast New Mexico and
into the west central Texas. Water vapor imagery is indicating the
monsoonal moisture plume across the Rockies, with PWATS of 1 to 1.5
inches (120-170 percent of normal) across the area this afternoon.
SPC meso analysis is indicating mu capes ranging up to 1000 j/kg
over the higher terrain, and between 1500 to 2000 j/kg across the
southeast Plain, with effective shear of 20-40kts (strongest across
the northern Front Range.

With the ample moisture in place and several more hours of heating,
expecting to see storms continuing to develop across the higher
terrain through the late afternoon, with storms spreading east and
intensifying as they move into a more unstable environment across
the adjacent plains. With the moist easterly upslope keeping dew pts
in the mid 50s to mid 60s across the Plains, storms will be
efficient rain makers, with heavy rain and the potential for flash
flooding remaining high through the evening hours. Also with the
rich moisture and just enough shear in place, still can't rule out
some one or two severe storms across the Plains, with hail up to
size of half dollars and and strong outflow winds up to 70 mph
possible through the evening. Storms look to congeal into an MCS
across the far southeast Plains which moves into southwestern Kansas
and Oklahoma Panhandle later tonight.

Similar pattern expected for Friday though the plains may take a
little longer to destabilize.  Another disturbance embedded within
the monsoon plume will ride up from the southwest and fire off
another round of thunderstorms across the mountains during the
afternoon.  With plenty of moisture in the atmosphere, locally heavy
rainfall will be the primary threat, though with CAPEs running
around 1500-2000 J/kg and deep layer shears around 30-40 kts, some
embedded severe storms will also be possible with large hail and
damaging winds possible.  With discrepancies in the models regarding
storm coverage (GFS keeps majority of the activity across southern
areas while NAM12 is more generous with QPF and storm coverage
across all of the mountains) will hold off on any Flash Flood
Watches at this point.  But certainly it will be another active day
across southern CO and burn scars and urban areas will be most
vulnerable to flash flooding once again.

.LONG TERM...(Friday night through Thursday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active thunderstorm monsoon weather pattern continues for
Friday night through Monday...

Good fetch of monsoon moisture remains over the area Friday night
though there are some substantial differences in the models on how
much QPF will occur across southern Colorado through the evening.
NAM paints a wet picture over the southeast mountains during the
evening with thunderstorms forming over the southeast mountains with
the potential for heavy rainfall and flash flooding for burn scars.
GFS and EC point to more of a Raton Mesa/far southeast CO MCS track.
Given synoptic forcing over the front is in this area...the latter
solution looks reasonable, but with dew points in the 50s and lower
60s still banked up across the southeast mountains and plains can't
really rule out the potential for isolated heavy rainfall across the
southeast mountains either. Bottom line, we will still be at risk
for localized flash flooding particularly on burn scars. Given the
uncertainties on how widespread the threat will be, and exact
location will hold off on issuing a new Flash Flood Watch for
Friday evening. Activity should pull eastward during the overnight
hours with the possibility of some lingering showers over the
mountains through morning within embedded monsoon plume.

Saturday and Sunday look similarly active with precipitable waters
remaining around .75 in the west to 1.5 in the east.  Still under
the parade of embedded shortwaves within the monsoon plume and with
dew points maintaining in the 50s across the plains and deep
layer shears around 30kts, heavy rainfall, flash flooding and a
marginal severe thunderstorm threat may persist into the weekend.
The focus for thunderstorms across the plains may shift northward
for Sunday according to some of the models but with lingering low
level moisture over the area, these details are difficult to have
much confidence in this far out. The fuel will still be in place
though.

Both EC and GFS suggest a stronger disturbance will move across the
area on Monday, so another similarly active day looks probable.  By
Tuesday drier air may work in behind this system as flow aloft
becomes more westerly. The upper ridge pumps again bringing
another influx of monsoon moisture by late week. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 255 PM MDT Thu Aug 8 2019

While VFR cigs/vis will be predominant at the TAF sites through the
evening, scattered to numerous showers and thunderstorms could cause
brief MVFR cigs/vis with TSRA.  All three TAF sites will carry a
tempo group for TSRA through 01z at KCOS and KALS and through 03z at
KPUB. Erratic gusty outflow winds will be possible near
thunderstorms. Isolated GR along with gusts to 60 kts will be
possible with any embedded severe thunderstorms through 01z and
further updates may be needed should these approach the TAF sites.
Thunderstorms will simmer down overnight with VFR conditions and
light winds.  Another round of thunderstorms will be possible Friday
afternoon with the chance for MVFR cigs/vis and locally heavy
rainfall.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ084>088.

&&

UPDATE...PETERSEN
SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Aug 8, 11:43 AM MDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Thu Aug 8 2019

COZ058>089-093>099-091745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Thu Aug 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Flash flooding will be possible over the southern mountains and I-25
corridor region this afternoon and evening. In addition, severe
thunderstorms will be possible this afternoon and into the evening
across the southern mountains and all of the plains.

The greatest threat of flash flooding will be over the burn scars
across the Sangre de Cristo mountains, the Wet mountains and across
the Pikes Peak region, including the Spring, Junkins, Hayden Pass
and Waldo Canyon scars. Over the I-25 corridor region, the greatest
threat of flash flooding will be across the urban areas.

The main severe weather threats today will be damaging wind gusts
up to 70 mph and hail up to the size of ping pong balls.

The combination of abundant monsoonal moisture and moist low level
upslope flow will allow for strong to severe thunderstorms capable
of producing very heavy rains to develop this afternoon and evening
across the southern mountains and plains. The stronger storms should
develop between noon and 3 pm over the mountains and move onto the
adjacent plains between 3 and 6 pm. The storms will continue to move
eastward across the far southeast plains, where they could intenisty,
through the late evening hours before diminishing after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Active weather will continue across Colorado into Monday.
Several disturbances are expected to move across the area helping
to produce widespread shower and thunderstorm activity. Flash
flooding will be a daily threat, especially on area burn scars
and urban areas. The highest flash flood threat will be on Friday
for the Spring, Junkins and Hayden Pass scars. In addition, a
couple of strong to severe storms are possible across the Eastern
Plains. Hail to near one inch in diameter and wind gusts to near
60 mph will be possible Friday and Saturday afternoon and evening.
While the severe weather threat will diminish Sunday and Monday,
the flash flood risk will remain elevated.

More isolated to scattered shower and thunderstorm activity will
be possible Tuesday into Wednesday, generally over the mountains.
Lack of steering flow will likely keep convection tied to the
terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over southeast and south central Colorado this afternoon and
evening.

23/23

In the hours before

Local storm report, Aug 8, 7:42 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
742 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             10 NE BOONE             38.36N 104.13W
08/08/2019  E1.00 INCH       PUEBLO             CO   PUBLIC

            MEASURED 64 MPH WIND GUST AND HAD 0.70
            INCHES OF RAINFALL WITH THIS STORM.

&&
Special weather statement, Aug 8, 7:54 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
754 PM MDT Thu Aug 8 2019

COZ089-095-096-090245-
Crowley County CO-Western Kiowa County CO-Eastern Kiowa County CO-
754 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIOWA AND NORTHEASTERN
CROWLEY COUNTIES UNTIL 845 PM MDT...

At 754 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles south of Boyero to 8 miles north of
Sugar City. Movement was east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Haswell, Arlington and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3828 10309 3829 10386 3852 10356 3853 10317
      3861 10317 3861 10263
TIME...MOT...LOC 0154Z 273DEG 25KT 3870 10323 3835 10368

ep
Special weather statement, Aug 8, 7:54 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
754 PM MDT Thu Aug 8 2019

COZ086-089-095-090245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
Western Kiowa County CO-
754 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIOWA...CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 845 PM MDT...

At 754 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Sugar City, or 29 miles north of La Junta, moving east
at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ordway and Sugar City.

LAT...LON 3813 10371 3840 10413 3853 10393 3852 10351
      3853 10350 3852 10319
TIME...MOT...LOC 0154Z 285DEG 14KT 3840 10364

KTS
Local storm report, Aug 8, 8:15 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
815 PM MDT THU AUG 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.73W
08/08/2019  M1.23 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Special weather statement, Aug 8, 10:17 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1017 PM MDT Thu Aug 8 2019

COZ084-090445-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1017 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
1045 PM MDT...

At 1017 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles west of Limon, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan and Ramah.

LAT...LON 3898 10406 3904 10442 3913 10442 3913 10405
TIME...MOT...LOC 0417Z 274DEG 24KT 3910 10427

KTS
Special weather statement, Aug 8, 10:18 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1018 PM MDT Thu Aug 8 2019

COZ097-098-090500-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1018 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 1100 PM MDT...

At 1018 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles south of John Martin Reservoir, or 28 miles southeast of North
La Junta, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Prowers, northwestern Baca and southeastern Bent Counties.

LAT...LON 3764 10260 3764 10289 3766 10315 3790 10316
      3789 10257
TIME...MOT...LOC 0418Z 274DEG 23KT 3779 10307

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:23 PM MDTSpecial Weather StatementPUBOtero52 min
Aug 8, 6:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Aug 8, 7:17 PM MDTSpecial Weather StatementPUBCrowley43 min
Aug 8, 7:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo25 min
Aug 8, 7:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo7 min
Aug 8, 7:54 PM MDTSpecial Weather StatementPUBCrowley51 min
Aug 8, 10:17 PM MDTSpecial Weather StatementPUBElbert28 min
Aug 8, 10:18 PM MDTSpecial Weather StatementPUBBent42 min
Aug 8, 10:27 PM MDTTornado WarningPUBBent18 min
Aug 8, 10:29 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers31 min
Aug 8, 10:58 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers32 min
Aug 8, 11:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Aug 8, 11:40 PM MDTSevere Thunderstorm WarningPUBBaca20 min
Aug 8, 11:56 PM MDTSevere Thunderstorm WarningPUBBaca34 min
Aug 9, 12:24 AM MDTSpecial Weather StatementPUBBaca36 min
Aug 9, 12:29 AM MDTSevere Thunderstorm WarningPUBBaca14 min
Aug 9, 12:44 AM MDTSpecial Weather StatementPUBBaca46 min
Aug 9, 1:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Aug 9, 1:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 9, 2:07 PM MDTAreal Flood AdvisoryPUBLas Animas113 min
Aug 9, 2:23 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Aug 9, 2:38 PM MDTSpecial Weather StatementPUBLas Animas37 min
Aug 9, 2:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 9, 3:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Aug 9, 3:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 9, 3:20 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Aug 9, 3:36 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 9, 3:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 9, 3:55 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Aug 9, 4:19 PM MDTFlash Flood WarningPUBEl Paso, Pueblo2 hr
Aug 9, 5:25 PM MDTSpecial Weather StatementPUBBaca35 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.